# SDR DL76S071519

- Difficulty date: November 19, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N121DE
- Make and model: Boeing 767332
- Aircraft serial: 23435
- Aircraft time: 65,250 hours, 30,907 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T351112
- Condition: Gouged
- Location: Fs 650 S21r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN GOUGE AT FS 650 AND STR 21R.  CUT OUT DAMAGE AND INSTALLED REPAIR DOUBLER.
